Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pityriasis Rosea Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Pityriasis Rosea

Posted by Anonymous, 2 Replies
is Pityriasis Rosea a skin rash among HIV poz people or is it just a common rash among young people ? can someone please help me Read more »

OCD, pityriasis rosea OH MY!

Posted by Anonymous, 3 Replies
is pityriasis rosea a symptom of HIV after 3 year high-risk exposure?
my doctor said it is what it is "pityriasis rosea" not HIV...but i can't seem to shake the thought out of my idiotic head- it is spring time and i have severe allergies......i hate... Read more »

ARS rash-HELP!

Posted by Anonymous, 2 Replies
Can someone please describe this rash? I had a rash and went to doc and he said it was tinea versicolor. Could the two things be confused???? HELP!!!

Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

ARS Rash

Posted by Anonymous, 2 Replies
Can someone tell me what the ARS rash looks like? I can't find any picture on the web. If anyone knows if this could be confused with tinea versicolor, that info. would help too. My doctor told me I had tinea versicolor and now I'm wondering if... Read more »
Ask the Experts

MADE DONATION - FRANTIC - PITYRIASIS ROSEA - PLEASE HELP

Dearest Dr. Bob,Just donated $300 with my credit card to www.concertedeffort.org/donate.html. Thanks for all the support you provide literally to millions around the globe.Please answer my question when you return from France. I am frantic. I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Worried Admirer,Pityriasis rosea is fairly common in children and young adults. It is not related to HIV. The rash is characteristic (herald patch, etc.), and the condition is very benign and self-limited. It should resolve spontaneously within... Read more »

Pityriasis Rosea and HIV

Dear Madam/Sir Is Pityriasis Rosea a common symptom of HIV infection ?Thanks ...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
It does occur with HIV infection, but I am not sure that it is common. Many many people have pityriasis WITHOUT HIV infection.... Read more »

PITYRIASIS ROSEA

You are the first person that stated pityriasis rosea is seen in HIV infection, tell me to your knowledge is this seen in ARS or after seroconversion, I cant understand I have been surfing the web for over a year and never seen or heard of it being...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
This is a nonspecific finding, as many, many people WITHOUT HIV infection have this disorder.... Read more »

HIV-Associated Rash?

Is Tinea Versicolor an associated rash with HIV?The description of the rash seen in the intial HIV stages sounds the same as what I was diagnosed with from my doctor....
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
No.... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »